# SDR FDEA202203140501

- Difficulty date: March 14, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T251113
- Condition: Cracked
- Location: 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING L/E EXTERNAL UPPER SKIN 3(EACH) FASTENERS NOT FLUSH AT OFSS 490 REMOVED FORMER AND REPLACED WITH NEW FORMER IAW B767 SRM 51-40-02-0G AND BAC   DWG 114T2161, REV.- AND FEDEX EA H-5720-T0367285-P1, RELEASE DATE: MARCH 03, 2022,   TITLE: WINGS - SECONDARY WING STRCT - LH WING, LEADING EDGE, ANGLE, OSS499,   ALTERNATE FASTENERS. NOSE FORMER FOUND TO BE CRACKED AT FASTENERS, APPROX. STA   OFSS 490.
